advertisement
Question
Posted by: Cat | 2008/08/23

Still itching after taking medication

Hi, just before my period started i had brown discharge (which almost looked like i had started my period early) and itching. Then my period stopped and I was still itching so i took Diflucan yesterday. I' m still itching today. How long should it take for the medication to take effect? And what should I do if it has not worked? it' s more my clitoris that is itchy than the opening to my vagina. Could this be a bladder infection? Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It usually takes 3 days. If it does not work, you should see a doctor. It does not sound like a b ladder infection.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement